Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Peptide T and PML
Sep 1, 2000

I don't know if this is the right place to ask but I thought I would try anyway. I will give you the short version. I have a brother that was diagnosed with Aids and PML in November, 1999. By February he could no longer do anything for himself. Now he can at least feed himself finger foods, walk a little with the walker. His balance and coordination are way off. The doctors here say he is stable and will not improve any more. I think they are wrong. Anyway, I was reading an article on Peptide T and how it helped others with PML. Can you give me any info on this and if we should give it a try? We are desperate and willing to try anything that will help him to improve.

Thanks for any info you can give me.

Response from Dr. Boyle

The last randomized trial I saw indicated that peptide T was ineffective in HIV-infected patients with cognitive deficits. It is possible that your brother can improve with HAART or some experimental therapies (e.g., cidofovir) and I would discuss these with his doctors. BB

Brian Boyle, M.D., J.D.



Previous
facial warts
Next
LIPIDS AND NORVIR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement